It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

i can't quit Inderal

page: 1
0

log in

join
share:

posted on Feb, 9 2009 @ 11:55 AM
link   
Hi

why can i not quit Inderal?
i first got inderal 1,5 years ago. for heavy migrains. 160mg. wanting to quit i got 80mg. to eat for a week. after two days without. my head felt like acid and bakingpowder. and i felt like i was going to die. i had to take an Inderal again. and it stopped.
are these pills known to have this effect? have i got my self into an unending medicintrap here?




posted on Feb, 9 2009 @ 12:24 PM
link   
seek a doctors help

you are addicted



posted on Feb, 9 2009 @ 01:00 PM
link   
I did a quick search and didn't find anything about dependency. I do know what it is to be addicted. I have been on narcotic pain meds for nearly 9 years and am so hooked it is terrible. I would suggest you contact your doctor immediately and see what he/she says. I am considering going to a hospital and being medically withdrawn from this crap. Though I could not move at all without it, I have to figure out something as it's effectiveness is declining and my addiction to it is only increasing. I weaned myself down from 120 mgs of morphine a day to only 45! Now if I could ever get rid of this fentanyl patch life would be far better. Good luck



posted on Feb, 9 2009 @ 01:20 PM
link   
Inderal is used for high blood pressure.
I doubt you were given it for migraines.
The doctor obviously measured your BP and found it high.
But he could have suspected your migraines due to high BP.
But high BP causing migraines isn't always constant high BP, it can be from stressful things.
But you have been on 160mg for 1.5 years, that a higher dose.
30-50mg is usually given for stress related hypertension, higher doses usually for serious hypertension.
It is a beta blocker.
Its not usually a problem stopping it only after a short time, but it can make whats called a rebound effect, even higher than normal blood pressure.
If you have taken it for a long time.
That's whats making you feel bad.
You should not stop taking it unless on doctors advice, and even then I have known some people to at least need something else temporarily for a week or so to get off it.
I think my friend got given Valium for 2 weeks because that slightly lowers bp.

en.wikipedia.org...
Propranolol (INN) is a non-selective beta blocker mainly used in the treatment of hypertension.

This medication is very widely known to have this effect when stopping it suddenly.
It is best to talk to the Dr and ask how to get off it.
Gradually decreasing has been shown to work.



posted on Feb, 9 2009 @ 02:12 PM
link   
I too take interal for migraines since 1988 and haven't had any problems. They found a restriction in my neck artery. The only time I have one now is when I have a sinius infection. Good luck to you.



new topics

top topics
 
0

log in

join